January  2020, 25(1): 287-300. doi: 10.3934/dcdsb.2019182

Advances in the LaSalle-type theorems for stochastic functional differential equations with infinite delay

1. 

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

2. 

Department of Mathematics and Statistics, University of Strathclyde, Glasgow G1 1XH, UK

3. 

School of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha, Hunan 410004, China

1Corresponding author

Received  January 2019 Published  January 2020 Early access  July 2019

Fund Project: The research was supported in part by the National Natural Science Foundations of China (Grant Nos. 1161101211 and 61873320), and the Royal Society and the Newton Fund (NA160317, Royal Society-Newton Advanced Fellowship).

This paper considers stochastic functional differential equations (SFDEs) with infinite delay. The main aim is to establish the LaSalle-type theorems to locate limit sets for this class of SFDEs. In comparison with the existing results, this paper gives more general results under the weaker conditions imposed on the Lyapunov function. These results can be used to discuss the asymptotic stability and asymptotic boundedness for SFDEs with infinite delay. In the end, two examples will be given to illustrate applications of our new results established.

Citation: Ya Wang, Fuke Wu, Xuerong Mao, Enwen Zhu. Advances in the LaSalle-type theorems for stochastic functional differential equations with infinite delay. Discrete and Continuous Dynamical Systems - B, 2020, 25 (1) : 287-300. doi: 10.3934/dcdsb.2019182
References:
[1]

L. Arnold, Stochastic Differential Equations: Theory and Applications, Wiley, New York, 1974.

[2] A. Friedman, Stochastic Differential Equations and Applications, Academic Press, New York, 1976.  doi: 10.1007/978-3-642-11079-5_2.
[3]

J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-4342-7.

[4]

Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay, Springer-Verlag, Berlin, 1991. doi: 10.1007/BFb0084432.

[5] V. B. Kolmanovskii and V. R. Nosov, Stability of Functional Differential Equations, Academic Press, London, 1986. 
[6]

J. P. LaSalle, Stability theory for ordinary differential equations, Journal of Differential Equations, 4 (1968), 57-65.  doi: 10.1016/0022-0396(68)90048-X.

[7]

X. Li and X. Mao, The improved lasalle-type theorems for stochastic differential delay equations, Stochastic Analysis and Applications, 30 (2012), 568-589.  doi: 10.1080/07362994.2012.684320.

[8]

X. Mao, Stochastic versions of the lasalle theorem, Journal of Differential Equations, 153 (1999), 175-195.  doi: 10.1006/jdeq.1998.3552.

[9]

X. Mao, Lasalle-type theorems for stochastic differential delay equations, Journal of Mathematical Analysis and Applications, 236 (1999), 350-369.  doi: 10.1006/jmaa.1999.6435.

[10]

X. Mao, A note on the lasalle-type theorems for stochastic differential delay equations, Journal of Mathematical Analysis and Applications, 268 (2002), 125-142.  doi: 10.1006/jmaa.2001.7803.

[11]

X. Mao, The lasalle-type theorems for stochastic functional differential equations, Nonlinear Studies, 7 (2000), 307-328. 

[12]

X. Mao, Stochastic Differential Equations and Applications, 2$^{nd}$ edition, Horwood, Chichester, 2008. doi: 10.1016/B978-1-904275-34-3.50013-X.

[13]

X. Mao, Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic Processes and their Applications, 65 (1996), 233-250.  doi: 10.1016/S0304-4149(96)00109-3.

[14]

S. E. A. Mohammed, Stochastic Functional Differential Equations, Pitman (Advanced Publishing Program), Boston, MA, 1984.

[15]

Y. ShenQ. Luo and X. Mao, The improved lasalle-type theorems for stochastic functional differential equations, Journal of Mathematical Analysis and Applications, 318 (2006), 134-154.  doi: 10.1016/j.jmaa.2005.05.026.

[16]

F. Wei and K. Wang, The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, Journal of Mathematical Analysis and Applications, 331 (2007), 516-531.  doi: 10.1016/j.jmaa.2006.09.020.

[17]

F. Wu and S. Hu, The lasalle-type theorem for neutral stochastic functional differential equations with infinite delay, Discrete and Continuous Dynamical Systems, Series A, 32 (2012), 1065-1094.  doi: 10.3934/dcds.2012.32.1065.

[18]

F. WuG. Yin and H. Mei, Stochastic functional differential equations with infinite delay: Existence and uniqueness of solutions, solution maps, markov properties, and ergodicity, Journal of Differential Equations, 262 (2017), 1226-1252.  doi: 10.1016/j.jde.2016.10.006.

show all references

References:
[1]

L. Arnold, Stochastic Differential Equations: Theory and Applications, Wiley, New York, 1974.

[2] A. Friedman, Stochastic Differential Equations and Applications, Academic Press, New York, 1976.  doi: 10.1007/978-3-642-11079-5_2.
[3]

J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-4342-7.

[4]

Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay, Springer-Verlag, Berlin, 1991. doi: 10.1007/BFb0084432.

[5] V. B. Kolmanovskii and V. R. Nosov, Stability of Functional Differential Equations, Academic Press, London, 1986. 
[6]

J. P. LaSalle, Stability theory for ordinary differential equations, Journal of Differential Equations, 4 (1968), 57-65.  doi: 10.1016/0022-0396(68)90048-X.

[7]

X. Li and X. Mao, The improved lasalle-type theorems for stochastic differential delay equations, Stochastic Analysis and Applications, 30 (2012), 568-589.  doi: 10.1080/07362994.2012.684320.

[8]

X. Mao, Stochastic versions of the lasalle theorem, Journal of Differential Equations, 153 (1999), 175-195.  doi: 10.1006/jdeq.1998.3552.

[9]

X. Mao, Lasalle-type theorems for stochastic differential delay equations, Journal of Mathematical Analysis and Applications, 236 (1999), 350-369.  doi: 10.1006/jmaa.1999.6435.

[10]

X. Mao, A note on the lasalle-type theorems for stochastic differential delay equations, Journal of Mathematical Analysis and Applications, 268 (2002), 125-142.  doi: 10.1006/jmaa.2001.7803.

[11]

X. Mao, The lasalle-type theorems for stochastic functional differential equations, Nonlinear Studies, 7 (2000), 307-328. 

[12]

X. Mao, Stochastic Differential Equations and Applications, 2$^{nd}$ edition, Horwood, Chichester, 2008. doi: 10.1016/B978-1-904275-34-3.50013-X.

[13]

X. Mao, Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic Processes and their Applications, 65 (1996), 233-250.  doi: 10.1016/S0304-4149(96)00109-3.

[14]

S. E. A. Mohammed, Stochastic Functional Differential Equations, Pitman (Advanced Publishing Program), Boston, MA, 1984.

[15]

Y. ShenQ. Luo and X. Mao, The improved lasalle-type theorems for stochastic functional differential equations, Journal of Mathematical Analysis and Applications, 318 (2006), 134-154.  doi: 10.1016/j.jmaa.2005.05.026.

[16]

F. Wei and K. Wang, The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, Journal of Mathematical Analysis and Applications, 331 (2007), 516-531.  doi: 10.1016/j.jmaa.2006.09.020.

[17]

F. Wu and S. Hu, The lasalle-type theorem for neutral stochastic functional differential equations with infinite delay, Discrete and Continuous Dynamical Systems, Series A, 32 (2012), 1065-1094.  doi: 10.3934/dcds.2012.32.1065.

[18]

F. WuG. Yin and H. Mei, Stochastic functional differential equations with infinite delay: Existence and uniqueness of solutions, solution maps, markov properties, and ergodicity, Journal of Differential Equations, 262 (2017), 1226-1252.  doi: 10.1016/j.jde.2016.10.006.

[1]

Fuke Wu, Shigeng Hu. The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay. Discrete and Continuous Dynamical Systems, 2012, 32 (3) : 1065-1094. doi: 10.3934/dcds.2012.32.1065

[2]

Ovide Arino, Eva Sánchez. A saddle point theorem for functional state-dependent delay differential equations. Discrete and Continuous Dynamical Systems, 2005, 12 (4) : 687-722. doi: 10.3934/dcds.2005.12.687

[3]

Pham Huu Anh Ngoc. New criteria for exponential stability in mean square of stochastic functional differential equations with infinite delay. Evolution Equations and Control Theory, 2021  doi: 10.3934/eect.2021040

[4]

Yufeng Shi, Qingfeng Zhu. A Kneser-type theorem for backward doubly stochastic differential equations. Discrete and Continuous Dynamical Systems - B, 2010, 14 (4) : 1565-1579. doi: 10.3934/dcdsb.2010.14.1565

[5]

Abdelhai Elazzouzi, Aziz Ouhinou. Optimal regularity and stability analysis in the $\alpha-$Norm for a class of partial functional differential equations with infinite delay. Discrete and Continuous Dynamical Systems, 2011, 30 (1) : 115-135. doi: 10.3934/dcds.2011.30.115

[6]

Xianming Liu, Guangyue Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Discrete and Continuous Dynamical Systems - B, 2021, 26 (5) : 2499-2508. doi: 10.3934/dcdsb.2020192

[7]

Roman Srzednicki. A theorem on chaotic dynamics and its application to differential delay equations. Conference Publications, 2001, 2001 (Special) : 362-365. doi: 10.3934/proc.2001.2001.362

[8]

Fuke Wu, Xuerong Mao, Peter E. Kloeden. Discrete Razumikhin-type technique and stability of the Euler--Maruyama method to stochastic functional differential equations. Discrete and Continuous Dynamical Systems, 2013, 33 (2) : 885-903. doi: 10.3934/dcds.2013.33.885

[9]

Yongxin Jiang, Can Zhang, Zhaosheng Feng. A Perron-type theorem for nonautonomous differential equations with different growth rates. Discrete and Continuous Dynamical Systems - S, 2017, 10 (5) : 995-1008. doi: 10.3934/dcdss.2017052

[10]

Evelyn Buckwar, Girolama Notarangelo. A note on the analysis of asymptotic mean-square stability properties for systems of linear stochastic delay differential equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (6) : 1521-1531. doi: 10.3934/dcdsb.2013.18.1521

[11]

Ismael Maroto, Carmen Núñez, Rafael Obaya. Exponential stability for nonautonomous functional differential equations with state-dependent delay. Discrete and Continuous Dynamical Systems - B, 2017, 22 (8) : 3167-3197. doi: 10.3934/dcdsb.2017169

[12]

Leonid Shaikhet. Stability of delay differential equations with fading stochastic perturbations of the type of white noise and poisson's jumps. Discrete and Continuous Dynamical Systems - B, 2020, 25 (9) : 3651-3657. doi: 10.3934/dcdsb.2020077

[13]

Jiaohui Xu, Tomás Caraballo. Long time behavior of fractional impulsive stochastic differential equations with infinite delay. Discrete and Continuous Dynamical Systems - B, 2019, 24 (6) : 2719-2743. doi: 10.3934/dcdsb.2018272

[14]

Minghui Song, Liangjian Hu, Xuerong Mao, Liguo Zhang. Khasminskii-type theorems for stochastic functional differential equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (6) : 1697-1714. doi: 10.3934/dcdsb.2013.18.1697

[15]

Congcong Li, Chunqiu Li, Jintao Wang. Statistical solution and Liouville type theorem for coupled Schrödinger-Boussinesq equations on infinite lattices. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2021311

[16]

Bahareh Akhtari, Esmail Babolian, Andreas Neuenkirch. An Euler scheme for stochastic delay differential equations on unbounded domains: Pathwise convergence. Discrete and Continuous Dynamical Systems - B, 2015, 20 (1) : 23-38. doi: 10.3934/dcdsb.2015.20.23

[17]

Tian Zhang, Huabin Chen, Chenggui Yuan, Tomás Caraballo. On the asymptotic behavior of highly nonlinear hybrid stochastic delay differential equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (10) : 5355-5375. doi: 10.3934/dcdsb.2019062

[18]

Anatoli F. Ivanov, Musa A. Mammadov. Global asymptotic stability in a class of nonlinear differential delay equations. Conference Publications, 2011, 2011 (Special) : 727-736. doi: 10.3934/proc.2011.2011.727

[19]

Jean-François Couchouron, Mikhail Kamenskii, Paolo Nistri. An infinite dimensional bifurcation problem with application to a class of functional differential equations of neutral type. Communications on Pure and Applied Analysis, 2013, 12 (5) : 1845-1859. doi: 10.3934/cpaa.2013.12.1845

[20]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete and Continuous Dynamical Systems, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (467)
  • HTML views (419)
  • Cited by (0)

Other articles
by authors

[Back to Top]